Attractors of parabolic problems with nonlinear boundary conditions uniform bounds



Downloads per month over past year

Arrieta Algarra, José María and Carvalho, Alexandre N. and Rodríguez Bernal, Aníbal (2000) Attractors of parabolic problems with nonlinear boundary conditions uniform bounds. Communications in Partial Differential Equations, 25 (1-2). pp. 1-37. ISSN 0360-5302

[thumbnail of RodBernal45.pdf] PDF
Restringido a Repository staff only


Official URL:


The authors study the asymptotic behavior of solutions to a semilinear parabolic problem u t −div(a(x)∇u)+c(x)u=f(x,u) for u=u(x,t), t>0, x∈Ω⊂⊂R N , a(x)>m>0; u(x,0)=u 0 with nonlinear boundary conditions of the form u=0 on Γ 0 , and a(x)∂ n u+b(x)u=g(x,u) on Γ 1 , where Γ i are components of ∂Ω . Under smoothness and growth conditions which ensure the local classical well-posedness of the problem, they indicate some sign conditions under which the solutions are globally defined in time, and somewhat more strong dissipativeness conditions under which they possess a global attractor that captures the asymptotic dynamics of the system. After that the authors study the dependence of the attractors on the diffusion. For a(x)=a ε (x) they show their upper semicontinuity on ε . Throughout the paper they also pay special attention to the dependence of the estimates obtained on the domain Ω and show that in certain instances the L ∞ bounds on the attractors do not depend on the shape of Ω but rather on |Ω| .

Item Type:Article
Uncontrolled Keywords:Semilinear equation; Groth restrictions; Sign conditions; Dissipativeness condition
Subjects:Sciences > Mathematics > Differential equations
ID Code:19910
Deposited On:12 Feb 2013 16:30
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page